Get your Health question answered in 3 easy steps

129 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been excessively burping. I am worried because I do have symptoms of ovarian cancer.

I have been excessively burping for past week. I thought it was because of over eating or eating spicy food or eating meat. But i stopped eating all of them, even rice, but still burping din t stop. I have read many posts regarding the burping, some say it is heartburn , some say it is ovarian cancer and etc. I am worried because i do have symptoms of ovarian cancer. I am not hungry, but still feel like eating. Though i went on pure fruit diet , my burping did not stop. I am not loosing weight. I have been tested for t3,t4, tsh , and antibodies, antibodies turned out to be 15 more than normal (75). Does this have anything to do with burping ? I have been on thyronorm 75MG for past month. Is this a side affect of this medication? I am really confused and worried too! Please help.
Tue, 21 Jun 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
your symptoms suggest you are having dyspepsia; it may be due to reflux disorder or gall stones; the latter is more common in the forties. i suggest that you get an ultrasound of abdomen and pelvis and also consult a gen surgeon.
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello,

Yes, it may be the side effect of the medication. You may try Lycopodium 200, three times a day. This is a Homeopathic medication and does not have any side effects. You may get it from a Homeopathic store. You may take it along with your regular medication.

Thanks
Dr. Ritu Sandhu
  User's Response
Hello,

Yes, it may be the side effect of the medication. You may try Lycopodium 200, three times a day. This is a Homeopathic medication and does not have any side effects. You may get it from a Homeopathic store. You may take it along with your regular medication.

Thanks
Dr. Ritu Sandhu
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....